# SDR DALA14005765809

- Difficulty date: January 26, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 40,027 hours, 13,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEAT 24 ABC.   REPLACED BATTERY PACK, IAW WDM 33-51-22. CHECKED OK.
